# SDR DALA2020110503603

- Difficulty date: November 3, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 101,552 hours, 14,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 32 AND AFT ARE INOPERATIVE.  MAINTENANCE REPLACED BATTERY IN POWER PACK.  SYSTEM OPERATION IS NORMAL.
